Reply To: Droopy Face!

April 17, 2012 at 8:48 pm

I am glad to offer my experience in the hope that it helps others! I am glad you are getting more frequent IVIG- Hope it helps – keep your eye focused on the long game even if it means you have more stuff to deal with in the short game- you are trying to prevent long term or permanent disability and this is the goal of aggressive treatment and it can be done – CIDP is a tough opponent but don’t go down without a fight- my doctors have always laid out a goal of normal or as near normal function as possible not a goal of fair or moderately disabled – it sounds like you have a good team who are listening to you – it is an art form and requires good two way communication.
I had terrible abdominal pain and cramps from cellcept, stomach pain , nausea , dizzy and terrible insomnia like the worst I have ever had- absolutely exhausted but unable to sleep (not usual for me)- I stuck with it 3 weeks but side effects were not going away
Plaquenil causes increased sun sensitivity which can be both rash, itching and burning
I think getting IVIG offsets immune suppression from Imuran a bit – it gives you some passive protection from infections ( not all but some) keep the questions coming!